CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
On Super Yangian Covariance of the Triple Product System 期刊论文
ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2019, 卷号: 29, 期号: 1, 页码: 15
Authors:  Yao, Shao-Kui;  Liu, Peng;  Jia, Xiao-Yu
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Super Yangian representation  Super Yangian covariance  Ternary Hopf algebra  
Uniqueness of Axisymmetric Viscous Flows Originating from Positive Linear Combinations of Circular Vortex Filaments 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2018, 卷号: 20, 期号: 4, 页码: 1835-1856
Authors:  Levy, Guillaume;  Liu, Yanlin
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Axisymmetric Navier-Stokes  Fluid mechanics  Vortex filaments  35Q30  76D03  
On Weighted Estimates for the Stokes Flows, with Application to the Navier-Stokes Equations 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2018, 卷号: 20, 期号: 3, 页码: 1155-1172
Authors:  Han, Pigong
Favorite  |  View/Download:7/0  |  Submit date:2018/09/08
Stokes flow  Solution formula  Weighted estimate  Strong solution  
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2, 页码: 27
Authors:  Song, Sisi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Density-dependent viscosity  Vacuum  Strong solutions  
Positive solutions for singular elliptic systems with convection term 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2017, 卷号: 19, 期号: 3, 页码: 2165-2175
Authors:  Motreanu, Dumitru;  Moussaoui, Abdelkrim;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Singular system  convection term  Schauder's fixed-point theorem  regularity  
Structure of positive solutions to a Schrodinger system 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2017, 卷号: 19, 期号: 1, 页码: 877-887
Authors:  Zhang, Zhitao;  Wang, Wei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Coupled nonlinear Schrodinger equation  existence and uniqueness of positive solution  synchronized solution  
Matrices of SL that are the Product of Two Skew-Symmetric Matrices 期刊论文
ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2017, 卷号: 27, 期号: 1, 页码: 475-489
Authors:  Dong, Lei;  Huang, Lei;  Shao, Changpeng;  Wen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Oriented projective geometry  Line geometry  SL(4, R)  Product of two skew-symmetric matrices  SL(4, R)-Jordan form  
Heteroclinic bifurcation in a class of planar piecewise smooth systems with multiple zones 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 17
Authors:  Shen, Jun;  Du, Zhengdong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Melnikov method  Piecewise smooth system  Heteroclinic bifurcation  Smale horseshoe  Chaos  
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence